# SDR HNAA0000003

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 7600 · Engine Controls
- Part: Eec
- Part number: 7898426009
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,289 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FAILED WHILE AIRBORNE.  REMOVED AND REPLACED NR 2 ENG HMU AND FUEL PUNP NO FIX.  REMOVED AND REPLACED NR 2 EEC GROUND RUN CHECK GOOD.
